# SDR SWAA021088

- Difficulty date: May 19, 2002
- Submitted: May 23, 2002
- Operation: Air carrier
- Aircraft: N637SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27710
- Aircraft time: 19,392 hours, 16,557 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Bushing
- Part number: BACB28AK04
- Condition: Worn
- Location: Lt/Rt Elev
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, SWA SI 11111-55,BOTH LT AND RT ELEVATOR TABS FAILED FREE PLAY CHECK.  REMOVED AND REPLACED NR 1 HINGE BUSHINGS ON BOTH LT AND RT TABS PER MM.
